Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Feb 19, 2009, 2:03 AM EST for 4 counties in Georgia. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 19, 2009, 2:03 AM EST (07:03 UTC)
- Expired
- Feb 19, 2009, 2:32 AM EST
- In force
- 29 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Evans County, GA, Liberty County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 122 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 19, 2:14 AM EST | HAIL 0.88 | Claxton, GA | |
| Feb 19, 2:15 AM EST | HAIL 0.75 | Collins, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 8:02 PM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 190703
SVRCHS
GAC109-179-183-267-190745-
/O.NEW.KCHS.SV.W.0003.090219T0703Z-090219T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
203 AM EST THU FEB 19 2009
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EVANS COUNTY IN SOUTHEAST GEORGIA...
NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
NORTHWESTERN LONG COUNTY IN SOUTHEAST GEORGIA...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 245 AM EST
* AT 159 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 11
MILES WEST OF REIDSVILLE...OR ABOUT 7 MILES SOUTH OF LYONS...MOVING
EAST AT 65 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
REIDSVILLE...COLLINS...
BELLVILLE...MANASSAS...
HAGAN...CLAXTON...
DAISY...
GUM BRANCH...
A SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS OF 58 MPH OR GREATER...DEADLY LIGHTNING AND VERY HEAVY RAIN. GO
INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. REMAIN
INDOORS. IF YOU CAN HEAR THUNDER...YOU ARE WITHIN STRIKING DISTANCE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.
LAT...LON 3219 8219 3227 8223 3227 8189 3182 8155
3176 8195 3178 8197 3178 8199 3185 8211
3188 8212 3190 8221 3191 8223
TIME...MOT...LOC 0702Z 262DEG 55KT 3211 8225
$$2 follow-up statements
000
WWUS52 KCHS 190720
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
220 AM EST THU FEB 19 2009
GAC109-179-183-267-190745-
/O.CON.KCHS.SV.W.0003.000000T0000Z-090219T0745Z/
LONG GA-EVANS GA-TATTNALL GA-LIBERTY GA-
220 AM EST THU FEB 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR NORTHWESTERN LIBERTY...EASTERN TATTNALL...EVANS AND NORTH CENTRAL
LONG COUNTIES...
AT 216 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CLAXTON...OR ABOUT OVER CLAXTON...MOVING EAST AT 65 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLVILLE...CLAXTON...DAISY...GLENNVILLE...HAGAN...MANASSAS...MENDES
AND MIDWAY.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3188 8212 3227 8210 3227 8197 3227 8189
3196 8166
TIME...MOT...LOC 0720Z 261DEG 69KT 3218 8178
$$000
WWUS52 KCHS 190732
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
232 AM EST THU FEB 19 2009
GAC109-179-183-267-190740-
/O.CAN.KCHS.SV.W.0003.000000T0000Z-090219T0745Z/
LONG GA-EVANS GA-TATTNALL GA-LIBERTY GA-
230 AM EST THU FEB 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIBERTY...EASTERN
TATTNALL...EVANS AND NORTH CENTRAL LONG COUNTIES HAS BEEN
CANCELLED...
AT 225 AM EST...RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELED.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN
EFFECT...ADDITIONAL THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS
AND HAIL MAY AFFECT THE AREA THROUGH THE PREDAWN HOURS. CONTINUE TO
MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST
FORECASTS...WARNINGS AND STATEMENTS FROM THE NATIONAL WEATHER
SERVICE OFFICE IN CHARLESTON.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3188 8212 3227 8210 3227 8197 3227 8189
3196 8166
TIME...MOT...LOC 0730Z 261DEG 69KT 3221 8156
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 12:46 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 19, 12:46 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1246 AM EST THU FEB 19 2009
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA EARLY THURSDAY
FOLLOWED BY HIGH PRESSURE LATER THURSDAY INTO SATURDAY. A COASTAL
LOW WILL DEVELOP OFF THE SOUTH CAROLINA AND GEORGIA COAST SATURDAY
NIGHT AND SUNDAY...THEN TRACK NORTHEAST AND AWAY FROM THE AREA
SUNDAY NIGHT. HIGH PRESSURE WILL BUILD BACK INTO THE AREA EARLY
NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CURRENTLY AT THE SURFACE...A COLD FRONT EXTENDS FROM WESTERN NORTH
CAROLINA SOUTHWESTWARD THROUGH NORTHERN GEORGIA AND INTO CENTRAL
ALABAMA AND MISSISSIPPI. RADAR IMAGERY SHOWS NUMEROUS SHOWERS AND
THUNDERSTORMS MAINLY WEST OF THE FORECAST AREA...WITH SOME ACTIVITY
IMPACTING SOUTHEAST GEORGIA ZONES. MAIN NEAR TERM CONCERNS FOR THE
OVERNIGHT CONTINUE TO REVOLVE AROUND SEVERE POTENTIAL AND POPS.
TONIGHT...
THE STRONG COLD FRONT WILL CONTINUE TO APPROACH FROM THE WEST AND IS
EXPECTED TO REACH THE COAST CLOSE TO OR SHORTLY AFTER 12Z THURSDAY.
QUITE A NICE LINE OF CONVECTION HAS DEVELOPED FROM NEAR KCAE WEST
SOUTHWESTWARD THROUGH CENTRAL GEORGIA AND INTO SOUTHERN ALABAMA AND
MISSISSIPPI IN ADVANCE OF THE COLD FRONT THIS EVENING. UPSTREAM
SURFACE OBSERVATIONS DEPICT A NICE AREA OF 65+ DEWPOINT AIR LIFTING
NORTHEASTWARD FROM THE GULF COAST STATES TOWARD THE FORECAST
AREA...WITH DEWPOINTS ALREADY CLIMBING INTO THE LOWER 60S ACROSS
SOUTHWESTERN ZONES. WITH CONTINUED ADVECTION OF HIGHER SURFACE
DEWPOINTS INTO THE AREA ALONG WITH STRONG SYNOPTIC FORCING FOR
ASCENT PROVIDED BY A ENTRANCE REGION FORCING FROM A 130+ KT H25 JET
AND STRONG MID-LEVEL QG SUPPORT...CERTAINLY DON/T EXPECT SHOWER AND
THUNDERSTORM ACTIVITY TO END. LOW LEVEL JET AT H85 IS EXPECTED TO
CONTINUE TO STRENGTHEN TO BETWEEN 50 AND 55 KNOTS THROUGH 09Z
THURSDAY...AND WITH MID-LEVEL LAPSE RATES OF 6.5 C/KM AND SOME
MEAGER SURFACE BASED INSTABILITY OF 200 TO 400 J/KG OF CAPE...IT
STILL APPEARS THAT DAMAGING WINDS AND LARGE HAIL REMAIN A THREAT
WITH THE MORE ORGANIZED CONVECTION THAT DEVELOPS. AN ISOLATED
TORNADO CAN/T BE RULED OUT...BUT GIVEN NEARLY UNIDIRECTIONAL FLOW
THROUGH THE COLUMN...NOT ENOUGH OF A PROBABILITY TO INCLUDE MENTION
IN THE FORECAST OVERNIGHT.
UPSTREAM TEMPERATURES HAVE BEEN SLOW TO DROP WITH MOST READINGS
BEHIND THE FRONT STILL IN THE LOWER TO MID 60S AT THIS HOUR. GIVEN
AN EXPECTED SLOWER FRONTAL PASSAGE THROUGH THE AREA...HAVE RAISED
OVERNIGHT LOWS SEVERAL DEGREES AND MADE SOME ADJUSTMENTS TO HOURLY
TEMPERATURES AS WELL...WITH MOST LOCATIONS NOT EXPECTED TO SEE
TEMPERATURES FALL THROUGH DAYBREAK WHEN THE FRONT SWINGS THROUGH.
LAKE WINDS...WILL MAINTAIN LAKE WIND ADVY AS DEEP MIXING PROFILES
WILL BE CONDUCIVE TO PRODUCE AT LEAST 20 KT WINDS OVER THE LAKE
ALL NIGHT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
COLD FRONT AND ANY REMAINING PRECIP WILL PUSH OFFSHORE AROUND
DAYBREAK OR SHORTLY THEREAFTER. THUS...HAVE KEPT IN SLGT-LOW END
CHC POPS NEAR THE COAST IN THE MORNING THEN HAVE ALL AREAS DRY FOR
LATE MORNING THROUGH THE AFTN HOURS. SKIES WILL RAPIDLY CLEAR OUT
DURING THE DAY WHILE WESTERLY WINDS INCREASE FOR THE LATE MRNG
THROUGH THE AFTN HOURS. DEEP MIXING PROFILES PER MODEL SOUNDINGS
INDICATE WINDS IN TE 15-25 MPH RANGE WITH GUSTS UP TO 35 MPH. COLD
AIR ADVECTION IS NOT ALL THAT IMPRESSIVE BUT WILL HAVE MAX TEMPS
GENERALLY IN THE LOW- MID 60S.
THE MEAN UPPER LEVEL TROF AXIS WILL SWING THROUGH THE AREA THU
NIGHT...FOLLOWED BY DEEP NWLY FLOW. THIS WILL HELP DIMINISH THE
PRES GRADIENT AND ALLOW WIND SPEEDS TO GRADUALLY DIMINISH.
ALTHOUGH IDEAL RADIATIONAL COOLING CONDS WILL NOT BE REALIZED DUE
TO THE ELEVATED WINDS...DECENT COLD AIR ADVECTION COMBINED WITH
CLEAR SKIES WILL ALLOW MIN TEMPS TO DROP TO THE UPPER 20S AWAY
FROM THE COAST TO THE LOW-MID 30S NEAR THE SHORES.
LAKE WINDS...WILL MAINTAIN LAKE WIND ADVY AS POST FRONTAL
SUBSIDENCE WILL ALLOW FOR DEEP MIXING OF 30-35 KT 925MB TO REACH
THE LAKE SURFACE. WINDS SHOULD SUBSIDE LATE DAY AS THE UPPER LEVEL
TROUGH SHIFTS OFFSHORE AND THIS COINCIDES WITH CURRENTLY
ADVERTISED ENDING TIME OF LWA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A FAIRLY PROGRESSIVE PATTERN SEEMS QUITE LIKELY DURING
THE FRIDAY THROUGH WEDNESDAY PERIOD. SURFACE HIGH PRESSURE WILL
BUILD INTO THE AREA FRIDAY AND FRIDAY NIGHT AS A BROAD WESTERN
ATLANTIC TROUGH LIFTS AWAY FROM THE AREA.
A STRONG UPPER LEVEL STORM SYSTEM WILL DROP INTO THE MISSISSIPPI
VALLEY THIS WEEKEND AND THEN LIFT OUT TO THE EAST AND NORTHEAST. 12Z
GFS AND NAM SOLUTIONS HAVE TRENDED SLOWER AND DEEPER WITH THIS
SYSTEM AND ARE ABOUT 12 HOURS SLOWER THAN THE 12Z ECMWF.
PRECIPITATION CHANCES ARE BETTER WITH THE SLOWER SOLUTION AS UPPER
LEVEL DYNAMICS ARE MORE IMPRESSIVE AND THE RESIDENCE TIME OVER THE
AREA WILL BE A LITTLE LONGER. HAVE TRENDED TOWARD THE SLOWER
SOLUTION OF THE GFS/NAM WHICH RESULTED IN LOWER PRECIPITATION
CHANCES SATURDAY NIGHT...ESPECIALLY DURING THE FIRST PART OF THE
NIGHT AND HIGHER CHANCES SUNDAY...ESPECIALLY DURING THE MORNING INTO
EARLY AFTERNOON. IF THE FASTER ECMWF SOLUTION IS CORRECT THEN POPS
SATURDAY NIGHT WILL LIKELY BE ABOUT RIGHT WITH POPS LIKELY BEING TOO
HIGH ON SUNDAY. IF THE SLOWER SOLUTION OF THE GFS/NAM IS CORRECT
THAN POPS ON SUNDAY AND ESPECIALLY SUNDAY AFTERNOON WILL NEED TO BE
RAISED. GFS AND ECMWF HAVE TRENDED JUST A BIT WARMER SO THAT
SUFFICIENT MOISTURE IS EAST OF THE AREA BY THE TIME THE ATMOSPHERE
COOLS ENOUGH TO SUPPORT SNOW.
CONFIDENCE IN THE MAGNITUDE AND TIMING OF THE SECOND SYSTEM EITHER
TUESDAY IF THE ECMWF IS RIGHT OR WEDNESDAY IF THE GFS IS RIGHT IS
NOT VERY HIGH. FOR NOW JUST KEPT SLIGHT CHANCE FOR POPS TUESDAY INTO
WEDNESDAY.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN
SOUTH CAROLINA AND SOUTHEAST GEORGIA EARLY THIS MORNING...AND
EXPECT TO CONTINUE UNTIL THE COLD FRONT PUSHES THROUGH TOWARD
DAYBREAK THURSDAY. HAVE INCLUDED TEMPO GROUPS FOR IFR VSBYS AND
THUNDER AT BOTH TERMINALS FOR A 3 TO 4 HOUR PERIOD PRIOR TO
FRONTAL PASSAGE. SHOULD SEE RAINFALL COME TO A QUICK END AROUND
DAYBREAK WITH QUICKLY CLEARING SKIES/VFR CONDITIONS RETURNING BY
MID MORNING. RATHER GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH
THE DAY...WITH GUSTS OF 25 TO 30 KT LIKELY THROUGH MUCH OF THE
DAYLIGHT HOURS.
EXTENDED AVIATION OUTLOOK...HIGH PRES EXPECTED THU NIGHT-SAT TO
PRODUCE VFR CONDS. A COLD FRONT WILL PUSH THROUGH THE AREA SAT
NIGHT INTO SUN...POSSIBLY BRINGING MVFR CONDITIONS. HIGH PRES
RETURNS LATE SUN INTO MON TO AGAIN ALLOW VFR CONDS TO PREVAIL.
&&
.MARINE...
STRONG LOW LEVEL JET WILL CONTINUE TO INTENSIFY OVERNIGHT...AND THIS
IS EXPECTED TO CONTINUE TO INCREASE WINDS ACROSS THE AREA. ONGOING
HEADLINES LOOK IN GOOD SHAPE...SO ONLY SOME MINOR CHANGES FOR THE
EVENING COASTAL WATERS FORECAST UPDATE.
WINDS WILL GRADUALLY SETTLE DOWN LATE THU AND THU NIGHT AS THE
COLD FRONT PUSHES OFFSHORE AND FURTHER INTO THE ATLC...TO BE
REPLACED BY INCOMING HIGH PRES. THE FRONT SHOULD CLEAR THE COASTAL
WATERS BY MID-MORNING BUT MODEST COLD AIR ADVECTION MAY KEEP THE
GALES GOING INTO THE AFTN HOURS. ANOTHER SURGE IS POSSIBLE THU
NIGHT AS THE MAIN UPPER LEVEL SYSTEM PUSHES THROUGH AND A FEW
DISTURBANCES FORCE STRONGER WINDS TO THE SFC. AS HIGH PRES MAKES
INROADS TO THE WATERS LATE THU NIGHT INTO EARLY FRI MORNING...
WINDS SHOULD SETTLE DOWN BELOW GALE FORCE AND SOME OF THE SCA
HEADLINES MAY ALSO BE ABLE TO BE DROPPED.
EXTENDED MARINE...WITH HIGH PRESSURE BUILDING OVER THE AREA WINDS
AND SEAS WILL BE DECEASING ON FRIDAY. FRIDAY NIGHT AND SATURDAY
WILL FEATURE TRANQUIL CONDITIONS WITH SEAS AT OR BELOW 3 FEET.
INCREASING WINDS ASSOCIATED WITH THE SYSTEM LATE IN THE WEEKEND
WILL RESULT IN SOME INCREASE IN SEAS SATURDAY NIGHT AND SUNDAY. AS
THE AREA OF LOW PRESSURE MOVES AWAY FROM THE AREA...THE GFS IS
INDICATING FAIRLY STRONG NORTHERLY WINDS SUNDAY NIGHT AND INTO
MONDAY. THIS WILL RESULT IN A FAIRLY QUICK INCREASE IN SEAS THAT
COULD REACH UP TO 5 FEET WITHIN 20 NM OF THE COAST AND 7 TO
PERHAPS 8 FEET 30 TO 60 NM OFF THE GEORGIA COAST. AT THIS TIME IT
APPEARS THAT SMALL CRAFT ADVISORY CONDITIONS WILL BE REACHED FOR
MUCH OF THE COASTAL WATERS SUNDAY NIGHT AND MONDAY.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 3 AM EST EARLY THIS MORNING
FOR GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 3 AM EST EARLY THIS MORNING
FOR SCZ040-042>045-047>051.
LAKE WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR SCZ045.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 3 AM EST EARLY THIS MORNING
FOR AMZ330-350-352-354.
SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR AMZ330-
352-354.
GALE WARNING UNTIL 10 AM EST THIS MORNING FOR AMZ350-374.
&&
JRJHazardous weather outlook, Feb 18, 8:30 PM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 830 PM EST WED FEB 18 2009 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>051-191145- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 830 PM EST WED FEB 18 2009 ...SEVERE THUNDERSTORM WATCH 26 IN EFFECT UNTIL 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. AMZ330-352-354-191145- CHARLESTON HARBOR- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 830 PM EST WED FEB 18 2009 ...SEVERE THUNDERSTORM WATCH 26 IN EFFECT UNTIL 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. AMZ350-191145- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 830 PM EST WED FEB 18 2009 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... ...SEVERE THUNDERSTORM WATCH 26 IN EFFECT UNTIL 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. AMZ374-191145- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 830 PM EST WED FEB 18 2009 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORMS...AHEAD OF AN APPROACHING COLD FRONT...SCATTERED THUNDERSTORMS WILL SPREAD ACROSS THE COASTAL WATERS TONIGHT. A FEW THUNDERSTORMS MAY BECOME SEVERE...PRODUCING HAIL TO NICKEL SIZE OR LARGER AND PERHAPS EVEN ISOLATED WIND GUSTS EXCEEDING 50 KNOTS. THE MOST LIKELY TIME PERIOD FOR SEVERE THUNDERSTORMS WILL BE 11 PM TO 7 AM. IF YOU ARE LOCATED WITHIN SOUTHEAST GEORGIA OR SOUTHERN SOUTH CAROLINA...YOU ARE STRONGLY URGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE TONIGHT. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. SCZ045-191145- BERKELEY- 830 PM EST WED FEB 18 2009 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 PM EST THURSDAY FOR LAKE MOULTRIE... ...SEVERE THUNDERSTORM WATCH 26 IN EFFECT UNTIL 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT.
In the hours before
Special weather statement, Feb 18, 10:34 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1034 PM EST WED FEB 18 2009 SCZ045-190400- BERKELEY- 1034 PM EST WED FEB 18 2009 ...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL BERKELEY COUNTY THROUGH 1100 PM EST... AT 1031 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF EASTERN LAKE MARION...OR ABOUT 18 MILES SOUTHWEST OF MANNING...MOVING EAST AT 65 MPH. AREAS IN AND AROUND EASTERN LAKE MARION...EADYTOWN AND SAINT STEPHEN WILL BE IMPACTED THROUGH 1100 PM EST. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Feb 18, 11:26 PM EST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1126 PM EST WED FEB 18 2009 SCZ042-043-047>049-190500- BEAUFORT-COASTAL COLLETON-HAMPTON-INLAND COLLETON-INLAND JASPER- 1126 PM EST WED FEB 18 2009 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN JASPER...NORTH CENTRAL BEAUFORT...CENTRAL COLLETON AND SOUTHERN HAMPTON COUNTIES THROUGH MIDNIGHT EST... AT 1125 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR GARNETT...OR ABOUT 19 MILES SOUTHWEST OF HAMPTON...MOVING EAST AT 65 MPH. AREAS IN AND AROUND COOSAWHATCHIE...CUMMINGS...DALE...EARLY BRANCH... FURMAN...GARDENS CORNER...GARNETT...GILLISONVILLE...GRAYS... HENDERSONVILLE...MCPHERSONVILLE...PINELAND...POCOTALIGO... ROBERTVILLE...SCOTIA...SHELDON...WHITE HALL AND YEMASSEE WILL BE IMPACTED THROUGH MIDNIGHT EST. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Feb 19, 12:06 AM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1206 AM EST THU FEB 19 2009 SCZ042>045-047>050-190600- BEAUFORT-BERKELEY-CHARLESTON-COASTAL COLLETON-DORCHESTER-HAMPTON-INLAND COLLETON-INLAND JASPER- 1206 AM EST THU FEB 19 2009 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN JASPER...NORTH CENTRAL BEAUFORT...CHARLESTON...CENTRAL COLLETON...EASTERN HAMPTON... SOUTHEASTERN DORCHESTER AND SOUTHERN BERKELEY COUNTIES THROUGH 100 AM EST... AT 1203 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PARKERS FERRY TO EARLY BRANCH TO GILLISONVILLE...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF SLANDS BRIDGE TO YEMASSEE TO 12 MILES NORTHWEST OF RIDGELAND...MOVING EAST AT 60 MPH. AREAS IN AND AROUND ISLE OF PALMS...ADAMS RUN...CAINHOY...CHARLESTON AIRPORT...CHARLESTON...COLLEGE PARK...COTTAGEVILLE...DANIEL ISLAND... FOLLY BEACH...GIVHANS...GOOSE CREEK...HANAHAN...HENDERSONVILLE... HOLLYWOOD...HUGER...JACKSONBORO...JAMES ISLAND...JEDBURG...JOHNS ISLAND...LADSON...MCPHERSONVILLE...MOUNT PLEASANT...NORTH CHARLESTON... RAVENEL...RITTER...ROUND O...SANGAREE...SHADOWMOSS...SHELDON...SULLIVANS ISLAND...SUMMERVILLE...WADMALAW ISLAND...WALTERBORO...WANDO...WEST ASHLEY...WHITE HALL...YEMASSEE AND YONGES ISLAND WILL BE IMPACTED THROUGH 100 AM EST. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. IF TIME PERMITS...UNPLUG COMPUTERS...TELEVISION SETS...CABLE MODEMS AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Feb 19, 12:28 AM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1228 AM EST THU FEB 19 2009 GAZ087-088-099-100-SCZ040-042-190615- ALLENDALE-BULLOCH-CANDLER-HAMPTON-JENKINS-SCREVEN- 1228 AM EST THU FEB 19 2009 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN HAMPTON...ALLENDALE... SCREVEN...JENKINS...NORTHWESTERN BULLOCH AND NORTHERN CANDLER COUNTIES THROUGH 115 AM EST... AT 1225 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF ULMER TO HERNDON...OR ALONG A LINE EXTENDING FROM BARNWELL TO 14 MILES WEST OF MILLEN...MOVING EAST AT 65 MPH. AREAS IN AND AROUND ALINE...ALTMAN...BUTTS...CAPTOLO...DOVER... EMMALANE...HERNDON...HILLTONIA...HOPEULIKIT...HUNTERS...METTER... MIDDLEGROUND...MILLEN...MILLHAVEN...PERKINS...PORTAL...ROCKY FORD... SCARBORO...SYLVANIA...WESTSIDE...WOODCLIFF...ALLENDALE...APPLETON... BARTON...BRUNSON...CROCKETVILLE...FAIRFAX...GIFFORD...HAMPTON... LURAY...MARTIN...MILEY...MILLETT...SEIGLING...SYCAMORE...ULMER AND VARNVILLE WILL BE IMPACTED THROUGH 115 AM EST. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. SEEK AN ALTERNATE ROUTE. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Feb 19, 12:56 AM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1256 AM EST THU FEB 19 2009 SCZ048>050-190630- BEAUFORT-CHARLESTON-COASTAL COLLETON- 1256 AM EST THU FEB 19 2009 ...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL BEAUFORT... SOUTHWESTERN CHARLESTON AND SOUTHEASTERN COLLETON COUNTIES THROUGH 130 AM EST... AT 1252 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 45 TO 55 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BATTERY POINT TO BENNETTS POINT...OR ALONG A LINE EXTENDING FROM CHARLESTON TO 9 MILES WEST OF EDISTO BEACH...MOVING EAST AT 40 MPH. AREAS IN AND AROUND BENNETTS POINT...CHARLESTON...EDISTO BEACH... EDISTO ISLAND...FOLLY BEACH...JAMES ISLAND...JOHNS ISLAND...KIAWAH ISLAND...ROCKVILLE...SEABROOK ISLAND...SULLIVANS ISLAND AND WADMALAW ISLAND WILL BE IMPACTED THROUGH 130 AM EST. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. SEEK AN ALTERNATE ROUTE. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Feb 19, 1:13 AM EST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 113 AM EST THU FEB 19 2009 SCZ040-042-043-047>049-190700- ALLENDALE-BEAUFORT-COASTAL COLLETON-HAMPTON-INLAND COLLETON-INLAND JASPER- 113 AM EST THU FEB 19 2009 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN JASPER...NORTH CENTRAL BEAUFORT...COLLETON...HAMPTON AND EXTREME SOUTH CENTRAL ALLENDALE COUNTIES THROUGH 200 AM EST... AT 110 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 45 TO 55 MPH. THIS STORM WAS LOCATED NEAR SHIRLEY...OR ABOUT 15 MILES SOUTHWEST OF HAMPTON...MOVING EAST AT 65 MPH. AREAS IN AND AROUND ALMEDA INTERSECTION...ASHEPOO...CANADYS... COTTAGEVILLE...CROCKETVILLE...CUMMINGS...EARLY BRANCH...ESTILL... FURMAN...GARDENS CORNER...GILLISONVILLE...GRAYS...GREEN POND... HAMPTON...HENDERSONVILLE...ISLANDTON...LENA...LURAY... MCPHERSONVILLE...MILEY...POCOTALIGO...RITTER...ROUND O...RUFFIN... SCOTIA...SHELDON...SHIRLEY...VARNVILLE...WALTERBORO...WHITE HALL... WILLIAMS AND YEMASSEE WILL BE IMPACTED THROUGH 200 AM EST. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 10:59 PM EST | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 61 min |
| Feb 18, 11:37 PM EST | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 38 min |
| Feb 19, 12:11 AM EST | Special Marine Warning | CHS | 64 min | |
| Feb 19, 12:57 AM EST | Special Marine Warning | CHS | 43 min | |
| Feb 19, 2:50 AM EST | Special Marine Warning | CHS | 40 min | |
| Feb 19, 3:23 AM EST | Special Marine Warning | CHS | 52 min | |
| Feb 19, 4:00 AM EST | Severe Thunderstorm Warning | CHS | Liberty, Long, McIntosh | 28 min |
| Feb 19, 4:13 AM EST | Special Marine Warning | CHS | 92 min | |
| Feb 19, 4:44 AM EST | Special Marine Warning | CHS | 62 min | |
| Feb 19, 3:35 PM EST | Gale Warning | CHS | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.